Posted by: Adriana | 2011-11-26

Morning after pill

Hi ,i had unprotected sex with my bf a day before i was supposed to get my period n after the unprotected sex i took the morning after pill as well as another the following morning n its been four days now n still no period? Should i take another pill? What if i did?Please Help...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Taking another pill will ot help. Probably the emergency pill delayed your period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Deligence | 2011-11-27

I had sex the day l was expecting my periods then l took morning after tablets.A day after l felt serious pains in my stomach n started bleeding which was low for the first 3 days then it was a bit heavy for the next 5 days but it seemed different from menstruation coz ma periods last for 4 days.could it have been my periods or the pill-side effects?

Reply to Deligence

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.